# SDR DHL200180261C

- Difficulty date: November 28, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT DOOR SUPPORT FRAME DOUBLER CRACKED 1/2 IN AT STA 1420.000.REMOVED DETEREATED ANGLE PER SRM 51-1-21.  FABRICATED NEW ANGLE PER SRM 53-2-0.   TREATED AND PRIMED PER SRM 51-1-8B.   INSTALLED NEW ANGLE PER SRM 51-1-21.
